# SDR 08FDEA04214

- Difficulty date: October 6, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC40092
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE FITTING (ARC4009) INBOARD FORWARD   BORE MOUNTING HOLE FOUND WITH CORROSION.  REFER SNRM NR N01221 RIGHT HAND OUTBOARD FLAP ASSEMBLY REPLACEMENT.
